# SDR CALA2022031400644

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5323051420002
- Condition: Corroded
- Location: Fr32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CORR CLEAT 42R FR32 (A3NB-05-3-6013). GENERATED BY V0613 34 AT HAECO LCQ PER NR 9298266 (30266) REMOVED AND REPLACED CLEAT AT FWD CARGO COMPARTMENT BETWEEN FR31 -FR32, STRG:41R-42R IAW A320 SRM 51-72-11-911-002 AND SRM 51-42- 11-001. PERFORMED BY V917239 AND INSP BY N078570.
